# SDR ASOA2015112714206

- Difficulty date: November 27, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CIRCUMFERENTAL JOINT HAS CORROSION BETWEEN STR 27-26L.  REMOVED CORROISON AT DISCREPANT AREA AS NEEDED.  REF SRM 51-21-06-001-001-A01.  REMOVED CORROSION AT FS 280 STR 27-26L IAW SRM 51-21-06-001-001-A01 & 51-12-00-001-001-A01 TR 51-0050.  RECEIVED STS EA 32-2015-419, REV DATED 11/30/2015 AND PERFORMED VISUAL INSPECTION IAW SECTION 1, ITEM 1.B REF THIS NRI FOR INDIVIDUAL ITEMS COMPLYING WITH PERMANENT REPAIR.  COMPLIED WITH EC/TC EA 32-2015-419, REV O DATED 2015-12-01.
